... work up gradually. I noticed i have a headache, stiff neck, and muscle aches. Are these side effects, and will they go away as i keep taking this drug? Thanks for any info you have
lyndie; Here is a copy and paste from this site drugs.com ((( Major Side Effects
If any of the following side effects occur while taking liraglutide, check with your doctor immediately:
More common: ALL OF THE PROBLEMS YOU ARE ASKING ABOUT ARE LISTED IN THIS SECTION SO IF YOU HAVE NOT TALKED WITH YOUR DOCTOR. I would continue right where you are until you can reach your doctor. As I said this are all listed in the zone of check with your doctor ASAP.. but you can't just stop this medication prior to talking with your doctor. So being where they are listed this would be one that I would call the doctor today and talk to the doctor on call but if you have to call your doctor Monday morning. since you have been having these problems for 2 weeks already or you could call your Pharmacist and see what he or she thinks you should do. Good luck but make sure you get ahold of the doctor soon and get this resolved it could be just fine but the doctor needs to know prior to any more dose increases Have a good day. Chuck1957 lynd; If you could I would be interested in what your doctor does for future reference after you have gotten your answer from your doc. please let us know by posting it to this link. Chuck
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2012 • 1 answer
Posted 21 Aug 2015 • 0 answers
Are there any low risk/low side effect medications that will help with facial and neck twitch/spasms
Posted 22 May 2017 • 1 answer
Posted 17 Sep 2017 • 1 answer
Had Prolia shot in June 2017. 2 months ago got stiffness in neck and muscle pain in groins and hips?
Posted 18 Oct 2017 • 1 answer